VOL. 24 · NO. 2 | December 2001
 
VIEW ALL ABSTRACTS +
Articles
Francesco S. De BLASI, Pando Gr. GEORGIEV
Tokyo J. Math. 24 (2), 331-342, (December 2001) DOI: 10.3836/tjm/1255958178
No abstract available
Minoru NAKANO
Tokyo J. Math. 24 (2), 343-358, (December 2001) DOI: 10.3836/tjm/1255958179
No abstract available
Osamu MATSUDA
Tokyo J. Math. 24 (2), 359-367, (December 2001) DOI: 10.3836/tjm/1255958180
No abstract available
Yasuo IIDA
Tokyo J. Math. 24 (2), 369-375, (December 2001) DOI: 10.3836/tjm/1255958181
Toshihiko IKAWA
Tokyo J. Math. 24 (2), 377-394, (December 2001) DOI: 10.3836/tjm/1255958182
Yukihiro TSUTSUMI
Tokyo J. Math. 24 (2), 395-405, (December 2001) DOI: 10.3836/tjm/1255958183
Daigo HIROHASHI, Osamu IKAWA, Hiroyuki TASAKI
Tokyo J. Math. 24 (2), 407-428, (December 2001) DOI: 10.3836/tjm/1255958184
Kei TAKAKUWA, Nobuhiro TERAI
Tokyo J. Math. 24 (2), 429-439, (December 2001) DOI: 10.3836/tjm/1255958185
No abstract available
Kazuhito KOZUKA, Hirofumi TSUMURA
Tokyo J. Math. 24 (2), 441-465, (December 2001) DOI: 10.3836/tjm/1255958186
No abstract available
Hisashi CHODA, Takeshi MIURA, Sin-ei TAKAHASI
Tokyo J. Math. 24 (2), 467-476, (December 2001) DOI: 10.3836/tjm/1255958187
Jose Ernie C. LOPE
Tokyo J. Math. 24 (2), 477-486, (December 2001) DOI: 10.3836/tjm/1255958188
Yasumaro KOBAYASHI
Tokyo J. Math. 24 (2), 487-498, (December 2001) DOI: 10.3836/tjm/1255958189
Keiko FUJITA, Mitsuo MORIMOTO
Tokyo J. Math. 24 (2), 499-507, (December 2001) DOI: 10.3836/tjm/1255958190
No abstract available
Shinzo KAWAMURA
Tokyo J. Math. 24 (2), 509-533, (December 2001) DOI: 10.3836/tjm/1255958191
No abstract available
Salma NASRIN
Tokyo J. Math. 24 (2), 535-543, (December 2001) DOI: 10.3836/tjm/1255958192
No abstract available
Masanari KIDA
Tokyo J. Math. 24 (2), 545-558, (December 2001) DOI: 10.3836/tjm/1255958193
No abstract available
Atsushi KANEKO, Kiyoshi YOSHIMOTO
Tokyo J. Math. 24 (2), 559-566, (December 2001) DOI: 10.3836/tjm/1255958194
Hitoshi TANAKA
Tokyo J. Math. 24 (2), 567-578, (December 2001) DOI: 10.3836/tjm/1255958195
Yasushi HOMMA
Tokyo J. Math. 24 (2), 579-596, (December 2001) DOI: 10.3836/tjm/1255958196
Kazuya HAYASIDA
Tokyo J. Math. 24 (2), 597-598, (December 2001) DOI: 10.3836/tjm/1255958197
No abstract available
Back to Top